Obserwuj
J Mark Keil
J Mark Keil
Professor of Computer Science, University of Saskatchewan
Zweryfikowany adres z cs.usask.ca
Tytuł
Cytowane przez
Cytowane przez
Rok
Classes of graphs which approximate the complete Euclidean graph
JM Keil, CA Gutwin
Discrete & Computational Geometry 7 (1), 13-28, 1992
4341992
Decomposing a polygon into simpler components
JM Keil
SIAM Journal on Computing 14 (4), 799-817, 1985
2491985
Polygon Decomposition.
JM Keil
Handbook of computational geometry 2, 491-518, 2000
1962000
Clustering algorithms based on minimum and maximum spanning trees
T Asano, B Bhattacharya, M Keil, F Yao
Proceedings of the fourth annual symposium on Computational Geometry, 252-257, 1988
1861988
Finding Hamiltonian circuits in interval graphs
JM Keil
Information Processing Letters 20 (4), 201-206, 1985
1661985
Approximating the complete Euclidean graph
JM Keil
Scandinavian Workshop on Algorithm Theory, 208-213, 1988
1501988
Domination in permutation graphs
M Farber, JM Keil
Journal of algorithms 6 (3), 309-321, 1985
1401985
The Delaunay triangulation closely approximates the complete Euclidean graph
JM Keil, CA Gutwin
Workshop on Algorithms and Data Structures, 47-56, 1989
1301989
Minimum decompositions of polygonal objects
JM Keil, JR Sack
Machine Intelligence and Pattern Recognition 2, 197-216, 1985
1251985
On the time bound for convex decomposition of simple polygons
M Keil, J Snoeyink
International Journal of Computational Geometry and Applications 12 (3), 181-192, 2002
1112002
Computing a subgraph of the minimum weight triangulation
JM Keil
Computational Geometry 4 (1), 18-26, 1994
991994
The complexity of domination problems in circle graphs
JM Keil
Discrete Applied Mathematics 42 (1), 51-63, 1993
921993
Polygon decomposition and the orthogonal art gallery problem
C Worman, JM Keil
International Journal of Computational Geometry & Applications 17 (02), 105-138, 2007
662007
A dynamic programming approach to the dominating set problem on k-trees
DG Corneil, JM Keil
SIAM Journal on Algebraic Discrete Methods 8 (4), 535-543, 1987
661987
Minimally covering a horizontally convex orthogonal polygon
JM Keil
Proceedings of the second annual symposium on Computational geometry, 43-51, 1986
661986
Total domination in interval graphs
JM Keil
Information Processing Letters 22 (4), 171-174, 1986
541986
On the complexity of scheduling tasks with discrete starting times
JM Keil
Operations research letters 12 (5), 293-295, 1992
501992
The complexity of clustering in planar graphs
JM Keil, TB Brecht
J. Combinatorial Mathematics and Combinatorial Computing 9, 155-159, 1991
491991
A large subgraph of the minimum weight triangulation
MT Dickerson, JM Keil, MH Montague
Discrete & Computational Geometry 18 (3), 289-304, 1997
431997
The mono-and bichromatic empty rectangle and square problems in all dimensions
J Backer, J Keil
LATIN 2010: Theoretical Informatics, 14-25, 2010
42*2010
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20